ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

August 2013 , Volume 33 , Issue 8

Select all articles

Export/Reference:

The reversibility problem for quasi-homogeneous dynamical systems
Antonio Algaba, Estanislao Gamero and Cristóbal García
2013, 33(8): 3225-3236 doi: 10.3934/dcds.2013.33.3225 +[Abstract](1127) +[PDF](361.8KB)
Maximizing entropy of cycles on trees
Lluís Alsedà, David Juher, Deborah M. King and Francesc Mañosas
2013, 33(8): 3237-3276 doi: 10.3934/dcds.2013.33.3237 +[Abstract](995) +[PDF](651.0KB)
Toeplitz kneading sequences and adding machines
Lori Alvin
2013, 33(8): 3277-3287 doi: 10.3934/dcds.2013.33.3277 +[Abstract](1039) +[PDF](367.6KB)
Strong solutions to the equations of flow and heat transfer in magnetic fluids with internal rotations
Youcef Amirat and Kamel Hamdache
2013, 33(8): 3289-3320 doi: 10.3934/dcds.2013.33.3289 +[Abstract](954) +[PDF](530.4KB)
No entire function with real multipliers in class $\mathcal{S}$
Agnieszka Badeńska
2013, 33(8): 3321-3327 doi: 10.3934/dcds.2013.33.3321 +[Abstract](1071) +[PDF](309.4KB)
On the control of non holonomic systems by active constraints
Alberto Bressan, Ke Han and Franco Rampazzo
2013, 33(8): 3329-3353 doi: 10.3934/dcds.2013.33.3329 +[Abstract](1148) +[PDF](540.3KB)
An alternative approach to generalised BV and the application to expanding interval maps
Oliver Butterley
2013, 33(8): 3355-3363 doi: 10.3934/dcds.2013.33.3355 +[Abstract](1036) +[PDF](398.2KB)
On the mixing properties of piecewise expanding maps under composition with permutations
Nigel P. Byott, Mark Holland and Yiwei Zhang
2013, 33(8): 3365-3390 doi: 10.3934/dcds.2013.33.3365 +[Abstract](923) +[PDF](520.4KB)
Optimal partial regularity results for nonlinear elliptic systems in Carnot groups
Shuhong Chen and Zhong Tan
2013, 33(8): 3391-3405 doi: 10.3934/dcds.2013.33.3391 +[Abstract](946) +[PDF](153.2KB)
On the Cauchy problem for the two-component Dullin-Gottwald-Holm system
Yong Chen, Hongjun Gao and Yue Liu
2013, 33(8): 3407-3441 doi: 10.3934/dcds.2013.33.3407 +[Abstract](1094) +[PDF](581.3KB)
Spreading speeds of $N$-season spatially periodic integro-difference models
Weiwei Ding, Xing Liang and Bin Xu
2013, 33(8): 3443-3472 doi: 10.3934/dcds.2013.33.3443 +[Abstract](976) +[PDF](535.2KB)
Geometric inequalities and symmetry results for elliptic systems
Serena Dipierro
2013, 33(8): 3473-3496 doi: 10.3934/dcds.2013.33.3473 +[Abstract](1186) +[PDF](448.9KB)
Uniformity in the Wiener-Wintner theorem for nilsequences
Tanja Eisner and Pavel Zorin-Kranich
2013, 33(8): 3497-3516 doi: 10.3934/dcds.2013.33.3497 +[Abstract](1037) +[PDF](492.9KB)
On the well-posedness of inhomogeneous hyperdissipative Navier-Stokes equations
Daoyuan Fang and Ruizhao Zi
2013, 33(8): 3517-3541 doi: 10.3934/dcds.2013.33.3517 +[Abstract](987) +[PDF](523.6KB)
Discretization of dynamical systems with first integrals
Michal Fečkan and Michal Pospíšil
2013, 33(8): 3543-3554 doi: 10.3934/dcds.2013.33.3543 +[Abstract](970) +[PDF](350.4KB)
On "Arnold's theorem" on the stability of the solar system
Jacques Féjoz
2013, 33(8): 3555-3565 doi: 10.3934/dcds.2013.33.3555 +[Abstract](1104) +[PDF](349.7KB)
Explicit upper and lower bounds for the traveling wave solutions of Fisher-Kolmogorov type equations
Armengol Gasull, Hector Giacomini and Joan Torregrosa
2013, 33(8): 3567-3582 doi: 10.3934/dcds.2013.33.3567 +[Abstract](1121) +[PDF](449.3KB)
On the moments of solutions to linear parabolic equations involving the biharmonic operator
Filippo Gazzola
2013, 33(8): 3583-3597 doi: 10.3934/dcds.2013.33.3583 +[Abstract](855) +[PDF](432.1KB)
Porous media equations with two weights: Smoothing and decay properties of energy solutions via Poincaré inequalities
Gabriele Grillo, Matteo Muratori and Maria Michaela Porzio
2013, 33(8): 3599-3640 doi: 10.3934/dcds.2013.33.3599 +[Abstract](980) +[PDF](741.4KB)
Partial hyperbolicity on 3-dimensional nilmanifolds
Andy Hammerlindl
2013, 33(8): 3641-3669 doi: 10.3934/dcds.2013.33.3641 +[Abstract](1109) +[PDF](787.5KB)
Branch interactions and long-term dynamics for the diblock copolymer model in one dimension
Ian Johnson, Evelyn Sander and Thomas Wanner
2013, 33(8): 3671-3705 doi: 10.3934/dcds.2013.33.3671 +[Abstract](830) +[PDF](1825.5KB)
Non-existence of localized travelling waves with non-zero speed in single reaction-diffusion equations
Yong Jung Kim, Wei-Ming Ni and Masaharu Taniguchi
2013, 33(8): 3707-3718 doi: 10.3934/dcds.2013.33.3707 +[Abstract](1176) +[PDF](388.7KB)
Sequences of compatible periodic hybrid orbits of prefractal Koch snowflake billiards
Michel L. Lapidus and Robert G. Niemeyer
2013, 33(8): 3719-3740 doi: 10.3934/dcds.2013.33.3719 +[Abstract](963) +[PDF](1019.7KB)
A footnote on expanding maps
Carlangelo Liverani
2013, 33(8): 3741-3751 doi: 10.3934/dcds.2013.33.3741 +[Abstract](914) +[PDF](411.3KB)
K-groups of the full group actions on one-sided topological Markov shifts
Kengo Matsumoto
2013, 33(8): 3753-3765 doi: 10.3934/dcds.2013.33.3753 +[Abstract](1072) +[PDF](390.5KB)
$\varepsilon$-neighborhoods of orbits and formal classification of parabolic diffeomorphisms
Maja Resman
2013, 33(8): 3767-3790 doi: 10.3934/dcds.2013.33.3767 +[Abstract](966) +[PDF](642.6KB)
A blow-up criterion for the 3D compressible magnetohydrodynamics in terms of density
Anthony Suen
2013, 33(8): 3791-3805 doi: 10.3934/dcds.2013.33.3791 +[Abstract](1071) +[PDF](209.3KB)
Homoclinic orbits for first order periodic Hamiltonian systems with spectrum point zero
Juntao Sun, Jifeng Chu and Zhaosheng Feng
2013, 33(8): 3807-3824 doi: 10.3934/dcds.2013.33.3807 +[Abstract](1324) +[PDF](406.6KB)
Addendum to: Symbolic dynamics for the $N$-centre problem at negative energies
Nicola Soave and Susanna Terracini
2013, 33(8): 3825-3829 doi: 10.3934/dcds.2013.33.3825 +[Abstract](1079) +[PDF](293.9KB)
Corrigendum: Nnon-trivial non-negative periodic solutions of a system of doubly degenerate parabolic equations with nonlocal terms
Genni Fragnelli, Paolo Nistri and Duccio Papini
2013, 33(8): 3831-3834 doi: 10.3934/dcds.2013.33.3831 +[Abstract](1092) +[PDF](268.6KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]